RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1988, Volume 24, Number 1  


Partial Differential Equations
A method of potential theory in boundary value problems for $2m$-parabolic equations in a semibounded domain with a nonsmooth lateral boundary
E. A. Baderko
3
Spectral problems
K. B. Baikuziev
9
A problem in the hydrodynamics of an ideal fluid that is connected with flotation
S. A. Gabov
16
Spectral theory of a problem of the small motions of an ideal compressible fluid in an elastic body
A. Garadzhaev
21
Spline-forms, difference equations, approximation
A. A. Dezin
32
Stabilization of means with respect to time of the solution of the Cauchy problem for a parabolic equation
V. N. Denisov
44
A mixed-contact problem in the plane theory of elasticity in domains with a piecewise smooth boundary
N. A. Zhura, A. P. Soldatov
55
Averaging of a system of Beltrami equations
V. V. Zhikov, M. M. Sirazhudinov
64
An isotropic uniqueness theorem for the solution to the Cauchy problem for a second-order parabolic equation
L. I. Kamynin, B. N. Khimchenko
73
On a problem of the generalized solvability of the first Darboux problem
N. Yu. Kapustin, Z. V. Shonia
85
On the theory of equations of mixed type with discontinuous coefficients. II
M. G. Karatopraklieva
91
The index of the Bitsadze–Samarskiǐ problem for harmonic functions
K. Yu. Kishkis
105
A singular integral equation of the first kind for the Neumann problem
I. K. Lifanov
110
Some properties of the eigen- and associated functions of an elliptic second-order operator
A. S. Makin
116
Disposition of the spectrum of a boundary value problem with mixed boundary conditions
E. I. Moiseev
123
Inverse problems for determining the parameters of the nonstationary kinetic transport equation from additional information on the traces of the unknown function
A. I. Prilepko, N. P. Volkov
136
The asymptotic closeness and stabilization of the solution of a parabolic equation
V. D. Repnikov
146
Equiconvergence of spectral expansions that correspond to nonselfadjoint extensions of a second-order differential operator
T. A. Samarskaya
155
The Laplace–Radon integral transform and its application to the inhomogeneous Cauchy problem in a complex space
B. Yu. Sternin, V. E. Shatalov
167

Short Communications
Uniform convergence of series in a system of sines
B. T. Bilalov
175
The Tricomi problem when the line of change of type of the equation is closed
M. M. Zainulabidov
177
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019